Model Predictive Control for Nonlinear Missiles

Hu, X-B and Chen, W-H (2007) Model Predictive Control for Nonlinear Missiles. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering, 221 (8). pp. 1077-1090. ISSN 0959-6518

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: Xiaobing Hu
Date Deposited: 06 Feb 2012 19:52
Last Modified: 21 May 2012 15:17
URI: http://sro.sussex.ac.uk/id/eprint/22694
📧 Request an update